MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ascites (2596)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was enrolled in the investigator initiated study, immuwhy.It was reported that the patient had ascites requiring hospitalization post therasphere procedure.Immuwhy is a phase ii study of immunotherapy with durvalumab or durvalumab and tremelimumab, both combined with y-90 sirt therapy.The patients have advanced stage intrahepatic biliary tract cancer (btc) and are scheduled to receive y-90 sirt therapy as standard of care.This patient underwent sirt with therasphere administration on (b)(6) 2023.On (b)(6) durvalumab and tremelimumab were given.On (b)(6) 2023, the patient had ascites and was hospitalized.The patient was symptomatic with medical intervention indicated; the drainage was changed.The patient was discharged on (b)(6) 2023, and the event was considered resolved.
 
Additional Manufacturer Narrative
A2: date of birth: 1944.D3: manufacturer address 1: chapman house, farnham bus park d3: manufacturer zip/postal code: gu9 8ql g1: mfr site address 1: chapman house, farnham bus park g1: mfr site zip/post code: gu9 8ql.

Brand Name
THERASPHERE Y-90 (10.5 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18320684
Report Number2124215-2023-68150
Device Sequence Number18022522
Product Code NAW
UDI-Device Identifier05060116920451
UDI-Public05060116920451
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2399355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight63 KG